| Catalog Number |
HC-21003-HA |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/17/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
Event or Problem Description
A complaint was initiated for a patient who underwent a hip revision surgery on (b)(6) 2018.The original surgery is dated (b)(6) 2013.The revision surgery occured because of reported patient pain.During the revision, the original omni cocr head, femoral stem, and modular neck were removed and replaced.